# SDR AALA201906209002

- Difficulty date: June 19, 2019
- Submitted: September 18, 2019
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 56,196 hours, 32,724 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Part number: D52111183000251
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR UPPER FORWARD CORNER SKIN COVER PLATE CRACKED. REMOVED AND REPLACED COVERPLATE PER SRM 51-42-11.
